Contents of Volume 2018

Journal of Nonlinear Evolution Equations and Applications,

 

Volume 2018.

  1. H. Ding, M. Ji, G. M. N'Guérékata, "Pseudo almost periodic solutions for a Nicholson's blowflies model with mortality term", J. Nonl. Evol. Equ. Appl. 2018 (1) (2018) pp. 1-10: View abstract - Download full text [PDF, 215 kB]
  2. S.Abbas, M. Benchohra, J. E. Lazreg, G. N’Guérékata, "Coupled Systems of Hilfer Fractional Differential Equations with Maxima", J. Nonl. Evol. Equ. Appl. 2018 (2) (2018) pp. 11-24: View abstract - Download full text [PDF, 234 kB]
  3. K. Fernane, "Analytical Solution of Linear Integro-Differential Equations with Weakly Singular Kernel by Using Taylor Expansion Method", J. Nonl. Evol. Equ. Appl. 2018 (3) (2019) pp. 27-37: View abstract - Download full text [PDF, 247 kB]
  4. V. Singh, D. N. Pandey, "Doubly weighted pseudo almost automorphic solutions for two-term fractional order differential equations", J. Nonl. Evol. Equ. Appl. 2018 (4) (2019) pp. 39-55: View abstract - Download full text [PDF, 267 kB]
  5. E. Ait Dads, L. Lhachimi, "Pseudo almost periodic solutions for continuous algebraic difference equations", J. Nonl. Evol. Equ. Appl. 2018 (5) (2019) pp. 57-74: View abstract - Download full text [PDF, 262 KB]
  6. B. Ahmad, M. Kirane, M. Qafsaoui, "On a class of higher order equations with higher gradient convolution nonlinear term", J. Nonl. Evol. Equ. Appl. 2018 (6) (2019) pp. 75-84: View abstract - Download full text [PDF, 247 KB]
  7. A. Meraj, D. N. Pandey, "Existence uniqueness of mild solution and approximate controllability of fractional evolution equations with deformable fractional derivative", J. Nonl. Evol. Equ. Appl. 2018 (7) (2019) pp. 85-100: View abstract - Download full text [PDF, 308 kB]

 

This is the table of contents of volume 2018. See also the following volume 2019, the preceding volume 2017 and the list of accepted articles for forthcoming publications.